# SDR DALA2015110906832

- Difficulty date: October 19, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,620 hours, 27,682 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING UPPER SKIN AT BS XRS 248, 295, 315, 353, AND 412.  LOCATION XRS 315 IS OUT OF LIMITS.   ROTO PEENING WAS APPLIED IAW SRM 57-30-01 AND 51-10-03.
